# SDR C41R20250510001

- Difficulty date: May 8, 2025
- Submitted: May 10, 2025
- Operation: Air carrier
- Aircraft: N90KM
- Make and model: Cessna 525B
- Aircraft serial: 525B0124
- Aircraft time: 4,362 hours, 4,103 cycles
- Engine: Wilint FJ443A
- Engine time: 4,351 hours, 4,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inflt Separation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, C
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, A KEY LEFT IN THE CREW DOOR DEPARTED THE LOCK AND WENT INTO THE LEFT ENGINE, CAUSING A LOUD NOISE WHICH ALERTED THE CREW TO AN ENGINE PROBLEM.  THE PIC REDUCED POWER WHICH CAUSED THE ENGINE NOISE TO BE GREATLY REDUCED.  THE CREW ELECTED TO RETURN VFR TO THE FIELD WITH THE GEAR AND FLAPS DOWN AND LANDED WITHOUT FURTHER INCIDENT. TEXTRON-GSO WAS CALLED TO EVALUATE THE LH ENGINE DAMAGE.
